| Model Number |
BA25-80/I16-40 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aneurysm (1708); Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.Devices remain implanted in patient.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately five (5) years post initial procedure (exact date was not provided), the patient presented at routine follow-up with aneurysm sac growth (10mm) and an endoleak of indeterminate origin.The physician plans to re-intervene and will continue to monitor the patient.The patient is reportedly asymptomatic.As of date, there have been no additional patient sequelae reported.
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made to obtain medical records and medical images but was denied as patient authorization is needed.As such, procedure related harms, event determination, off label conditions, related patient harms and patient disposition could not be assessed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.